# SDR 2003FA0000943

- Difficulty date: August 16, 2003
- Submitted: September 19, 2003
- Operation: General aviation
- Aircraft: N48395
- Make and model: Scwzer G164A
- Aircraft serial: 1628
- Engine: Pwa R1340AN1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Engine
- Part time: 816 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND ALUMINUM CHIPS IN SCREEN.  INTERNAL ENGINE INSPECTION REVEALED A 5 INCH LONG CRACK IN THE NR 5 CYLINDER SKIRT.
